By Topic

On the constructions of multiple-burst error-correcting codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chen Zhi ; Dept. of Comput. Sci. & Eng., Southwest Jiaotong Univ., Sichuan, China ; Fan Pingzhi ; Jin Fan

References

Showing 1-7 of 7 Results
  1. D. M. Mandelbaum, "Some classes of multiple-burst error-correcting codes using threshold decoding", IEEE Trans. Inform. Theory, vol. IT-18, pp. 285-292, 1972
  2. J. P. Robinson and A. J. Bernstein, "A class of binary recurrent codes with limited error propagation", IEEE Trans. Inform. Theory, vol. IT-13, pp. 106-113, 1967
  3. G. D. Martin, "Optimal convolutional self-orthogonal codes with application to digital radio", Proc. IEEE ICC, pp. 1249-1253, 1987
  4. T. Klqve, "Bounds and constructions for difference triangle sets", IEEE Trans. Inform. Theory, vol. 35, pp. 879-886, 1989
  5. R. L. Townsend and E. J. Weldon Jr., "Self-orthogonal quasi-cyclic codes", IEEE Trans. Inform. Theory, vol. IT-13, pp. 183-195, 1967
  6. J. Singer, "A theorem in finite projective geometry and some applications to number theory", AMS Trans., vol. 43, pp. 377-385, 1938 [CrossRef] 
  7. R. C. Bose, "An affine analogue of Singer\'s theorem", Ind. Math. Soc., vol. 6, pp. 1-5, 1942